# SDR WVER0731201450904

- Difficulty date: July 31, 2014
- Submitted: August 1, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 29,302 hours, 19,821 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340953S
- Condition: Corroded
- Location: Bs 280
- Part time: 29,302 hours, 19,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FORWARD FLOORBEAM ANGLE IS CORRODED AROUND FASTENER HOLES.
